# SDR USAA200509007

- Difficulty date: September 24, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N115US
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D534800432401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR THRESHOLD CORRODED .75 X 3 X .070 INCH DEEP AT UPPER SPLICE ANGLE STATION FR 67.  NO CORROSION LEVEL OR TASK.  REMOVED UPPER SPLICE ANGLE, FABRICATED AND INSTALLED REPAIR ANGLES PER SRM 53-41-14, REPAIR PRINCIPAL 2.
